Alert archive / Maine / Gale Warnings in 2017

Gale Warning 35, NWS Caribou, ME

December 11, 2017

NWS Caribou, ME issued this gale warning at Dec 11, 2017, 4:41 PM EST. It took effect at Dec 12, 2017, 3:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2017, 4:41 PM EST (21:41 UTC)
In effect from
Dec 12, 2017, 3:00 PM EST
Expired
Dec 12, 2017, 7:00 PM EST
In force
4 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

630 
WHUS71 KCAR 112141
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
441 PM EST MON DEC 11 2017

ANZ050-051-121000-
/O.CON.KCAR.SW.Y.0026.000000T0000Z-171212T0500Z/
/O.NEW.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
441 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT.

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
428 
WHUS71 KCAR 112307
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
607 PM EST MON DEC 11 2017

ANZ050-051-121000-
/O.CAN.KCAR.SW.Y.0026.000000T0000Z-171212T0500Z/
/O.CON.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
607 PM EST MON DEC 11 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...
...CURRENT SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS 
CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS.

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-121000-
/O.EXA.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
607 PM EST MON DEC 11 2017

...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT.

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
749 
WHUS71 KCAR 120202
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
902 PM EST MON DEC 11 2017

ANZ050>052-121200-
/O.CON.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
902 PM EST MON DEC 11 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
514 
WHUS71 KCAR 120528
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1228 AM EST TUE DEC 12 2017

ANZ050>052-121330-
/O.CON.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1228 AM EST TUE DEC 12 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 12 FEET...HIGHEST ON THE COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
976 
WHUS71 KCAR 121129
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
629 AM EST TUE DEC 12 2017

ANZ050>052-121930-
/O.CON.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
629 AM EST TUE DEC 12 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

* WIND AND SEAS...SOUTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. 
  SEAS 9 TO 14 FEET ON THE COASTAL WATERS AND 4 TO 7 FEET ON THE 
  INTRA COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
278 
WHUS71 KCAR 121526
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1026 AM EST TUE DEC 12 2017

ANZ050>052-130000-
/O.CON.KCAR.GL.W.0035.171212T2000Z-171213T0500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1026 AM EST TUE DEC 12 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

* WIND AND SEAS...SOUTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 9 TO 14 FEET ON THE COASTAL WATERS AND 4 TO 7 FEET ON THE
  INTRACOASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
132 
WHUS71 KCAR 122135
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
435 PM EST Tue Dec 12 2017

ANZ050>052-130500-
/O.CON.KCAR.GL.W.0035.000000T0000Z-171213T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
435 PM EST Tue Dec 12 2017

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WIND AND SEAS...SOUTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 8 TO 11 FEET ON THE COASTAL WATERS AND 4 TO 6 FEET ON THE 
  INTRACOASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

Norcross
313 
WHUS71 KCAR 130000
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
700 PM EST Tue Dec 12 2017

ANZ050>052-130100-
/O.CAN.KCAR.GL.W.0035.000000T0000Z-171213T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
700 PM EST Tue Dec 12 2017

...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has cancelled the Gale
Warning. Gale force winds are no longer expected tonight.

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 11, 1:06 PM EST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 11, 1:06 PM EST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
106 PM EST Mon Dec 11 2017

.SYNOPSIS...
Low pressure will exit across the maritimes this afternoon.
High pressure will build across the region tonight. Strong low
pressure will lift across the region later Tuesday through early
Wednesday.
&&

.NEAR TERM /THROUGH TONIGHT/...
Update...
Low pressure will exit across the maritimes this afternoon
drawing a cold front south across the region. An upper level
disturbance will also cross northern areas through early
afternoon. Expect scattered to isolated snow showers across the
region this afternoon along with partly/mostly cloudy skies. Any
snow accumulations this afternoon will be less than an inch.
High temperatures will range through the teens north, to the
lower 30s interior Downeast with mid 30s along the Downeast
coast. Have updated the forecast to adjust for current
conditions along with afternoon temperatures, clouds and snow
shower chances.

Previous discussion...
The model guidance is in good agreement through the near term
period of the forecast. Higher pressure will ridge into the area
ahead of the next frontal system that will move into NW Maine
early Tuesday morning and will remain across the area through
the end of the period.

Loaded a blend of the GFS/NAM/ECMWF to smooth out the minor
differences in the models. Loaded NAWAVE4 for seas in the
coastal waters. Loaded windgust by factor tool. For QPF used
GFS.
&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
An upper trough digging into the Great Lakes is expected to
close off across the eastern Great Lakes Tue afternoon and a
deep upper low is forecast to track across Maine Wed with 500H
heights dropping to around 500 Dam. A surface low is forecast
to deepen and track from the eastern Great Lakes Tue morning and
into northern NY State and western New England by 00z Wed. The
surface low is expected to track along the western Maine/Quebec
border Tue night with the low near or a little north of Quebec
City by 00z Thursday. Snow will overspread most of the central
Highlands and Downeast Region just after the morning commute Tue,
and is expected to spread into the Saint John Valley early to
mid afternoon. Initially there will be an excellent surface to
overrun with very cold air in the low levels, but given the
track of the low there is a major surge of warm air into the
region with 925H temps progged to surge to +7C Tue evening in
the Bangor Region, and perhaps above 0C all the way north to the
eastern Saint John Valley by late Tue night.

Expect the snow Downeast will transition to rain by late
afternoon or early evening in the Greater Bangor Region with
the transition working north Tue night, perhaps reaching all the
way north to the eastern Saint John Valley around the time the
precipitation winds down late Tue night. The snow ratios will
initially be high, i.e. 20:1, but will lower rapidly late in the
day Tue and Tues night to more like 10:1 in the north where
most of the precipitation falls as snow. The total QPF is on the
order of 6 to 8 tenths of an inch. The best chance of reaching
low end warning level snowfall is across the far northwest in
zones 1, 3 and 4. After collaboration with WFO Gray have elected
to keep these areas in a watch as it is still somewhat
borderline as to whether or not most of the area reaches
low end warning level snowfall. Will maintain the watches in
the next tier of zones to the south and east, but given the
latest trends suspect that the day shift may want to place the
southern tier of zones in an advisory. Again, after
collaboration with WFO Gray will hold onto the watch, but will
end it much earlier by 00z Wednesday when temps should be well
into the 30s Downeast and the precipitation should have changed
to rain. There is certainly the potential that snow
accumulations will only be in the 2 to 4 inch range in the
Bangor area, but with the possibility of some higher snowfall
rates from around 18-22Z will keep the watch with the morning
package. Did lower the amounts a bit where the transition to
rain is expected, but it is possible that later shifts may need
to lower amounts even more.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A cold pattern expected. Clouds and scattered showers across
the north and mountains Wed night into Thu as deep low pressure
lifts well north of the area toward Labrador. Partly cloudy
Downeast during this time. Friday into Saturday are looking
mainly dry and cold, however, an area of low pressure offshore
could clip the far southeast zones late Fri night or early Sat
with a period of snow, but most of the models and ensembles keep
this system far enough east for minimal impacts. A weak clipper
coming in from the Great lakes may bring a little snow to the
area Sunday, but at this time does not look like a big event.
&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: Occasional MVFR conditions are possible with any
snow showers this afternoon. Otherwise, generally VFR
conditions are expected across the region this afternoon through
much of tonight though occasional MVFR conditions are possible
later tonight.

SHORT TERM: Conditions will lower to IFR and LIFR from south to
north across the area Tue as snow overspreads the area. The
snow will transition to rain at KBGR and KBHB by late in the day
Tue. Conditions should improve to predominately VFR Wed morning
at the Downeast terminals with IFR improving to mostly MVFR
from KHUL north to KFVE. VFR should continue into Thu Downeast,
with mainly MVFR at the northern terminals. Mainly VFR expected
Fri.
&&

.MARINE...
NEAR TERM: A Small Craft Advisory for Hazardous Seas remains in
effect for much of the waters, with the exception of the
intracoastal waters, though midnight. Conditions are expected
to be below small craft advisory levels on the intracoastal
waters through tonight.

SHORT TERM: At least small craft advisory conditions likely to
persist Tue into Thu morning, with a short period of gales
possible late Tue afternoon into early Tuesday evening, with a
longer period of gales possible Wed afternoon into Wed night.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Tuesday morning through Wednesday
     morning for MEZ002-005-006-010-011-031-032.
     Winter Storm Watch from Tuesday morning through Wednesday
     morning for MEZ001-003-004.
     Winter Storm Watch from Tuesday morning through Tuesday
     evening for MEZ015>017.
MARINE...Small Craft Advisory for hazardous seas until midnight EST
     tonight for ANZ050-051.

&&

Near Term...Norcross/Norton
Short Term...CB
Long Term...CB
Aviation...Norcross/CB
Marine...Norcross/CB
Hazardous weather outlook, Dec 11, 2:52 AM EST, 13 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
252 AM EST Mon Dec 11 2017

MEZ002-005-006-010-011-031-032-120800-
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
252 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Far Northern Maine...North Central Maine and Northern Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-120800-
Southern Penobscot-Interior Hancock-Central Washington-
252 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-003-004-120800-
Northwest Aroostook-Northern Somerset-Northern Piscataquis-
252 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for Far Northern Maine...North
Central Maine and West Central Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-120800-
Coastal Hancock-Coastal Washington-
252 AM EST Mon Dec 11 2017

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-120800-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
252 AM EST Mon Dec 11 2017

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Gales are possible late Tuesday and again during the day Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CB

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 2:45 AM ESTSmall Craft Advisory for Hazardous SeasCAR15 hr
Dec 11, 10:27 AM ESTSpecial Weather StatementCARAroostook93 min
Dec 11, 4:00 PM ESTWinter Storm WarningCARAroostook, Piscataquis, Somerset45 hr
Dec 11, 4:00 PM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Washington35 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.